Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Photo

Stomach Problems


  • Please log in to reply
6 replies to this topic

#1 Tammy

Tammy

    Senior Bronze Member

  • Members
  • PipPipPip
  • 67 posts

Posted 13 November 2007 - 02:44 AM

Ya know, I had promised myself that the next time I posted it was going to be something good, not another complaint but I've had quite a scare this morning. I ocassionally have blood in my stool, had a colonoscopy earlier this year,revealed nothing more than chronic gastritis. For the last few days I have been getting sick to my stomach when I take my meds and last night I had some blood in my stool again. I got up this morning nauseated and am passing blood CLOTS! Do any of you experience this? I am going to call my dr first thing I am just a bit concerned and need some words of encouragement!!

Thank you all for all of the support you have given to me!!

Hugs ~~~Tammy~~~

#2 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,890 posts

Posted 13 November 2007 - 05:30 AM

Tammy,

I'm so glad you are calling the doctor. It could be so many things, gastritis, irritable bowel, but I guess I'm a concerned it may be a G.I. bleed. I'm not sure what meds you are on, but so many are very hard on the stomach, even simple Ibuprofen. Please do let us know the outcome of your call or visit to the doctor.

Thinking of you,
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#3 Sam

Sam

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 13 November 2007 - 10:41 AM

call your gastro blood in your stools is not good. I have ulcerative colitis and I take meds for it and it does help, When I start bleeding I deyhdrate so quickly. So Please call the doctor and get checked it out. Sam
Sam

#4 MicheleM

MicheleM

    Silver Member

  • Members
  • PipPipPipPip
  • 119 posts
  • Location:Atlanta, GA

Posted 13 November 2007 - 10:57 AM

I hope you called the dr and are in his good hands getting an answer! Clotting means long term bleeds. While it is true meds can cause it - such was the case for my husband a few years ago - you still need to find out what's causing it & how to stop it! I hope you post soon so we can celebrate the good news that it was nothing to worry about!
Soft hugs your way,

Michele

#5 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 13 November 2007 - 11:12 AM

So glad to read that you were calling your dr...

Obviously, we are concerned about the findings.
Please keep us posted?

Hugs, Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#6 Tammy

Tammy

    Senior Bronze Member

  • Topic Starter
  • Members
  • PipPipPip
  • 67 posts

Posted 13 November 2007 - 05:55 PM

I talked to my dr this am, looks like another colonoscopy. I really feel that it is possible that it is the meds, I have a very sensitive stomach. I had been having some pain in the lower left abdominal area that lasted for about a month or so but has gone away in the last several days, I really assumed that it was the tumor on my fallopian tube causing the pain. Guess we'll find out. I am so physically and emotionally DRAINED...thanks for the hugs!!!


Tammy

#7 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,890 posts

Posted 14 November 2007 - 06:56 AM

Tammy - we're here for you love, every step of the way. Try not to think too far down the road, just deal with each days events as they come. Sometimes that helps me when I have a lot going on.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)